MathSciNet Relay Station
MathSciNet bibliographic data
MR2465665 (2010d:47007) 47A16 (47B37)
Badea, Catalin; Grivaux, Sophie; Müller, Vladimir Multiples of hypercyclic operators. Proc. Amer. Math. Soc. 137 (2009), no. 4, 1397–1403.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement